# SDR CA121029007

- Difficulty date: October 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 78639215
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POWER REDUCTION AT CLIMB SEQUENCE THE NP NR 1 STAYED AT 100 PERCENT  WHILE THE CL WAS BEING MOVED TOWARDS THE 86 PERCENT POSITION AND THEN THE NP DROPPED SUDDENLY BY 10 PERCENT AND THE CL WAS EFFECTIVE AGAIN AND CLIMB POWER WAS SET.  HMU TIME SINCE REPAIR 57.2 AND CYCLES SINCE REPAIR 84.
